Atenolol & Lotrel
Well, since I can't have my meds. changed until I see my doc. I just have a question for everyone. I am currently on 5/20 Lotrel & 100 MGS of Atenolol.
Most mornings my stomach feels like junk, even though I take the meds at around 7:30 A.M. the day before. What the he** is going on. My docs. says that they are side-effects, but even after he ran a million tests I am concerned. I never felt like that before the meds. There are tons of other side-effects that I experience with those meds., but I want to concentrate on my stomach
1) Have any of you had stomach-GI problems being on the meds? What did you do to fix it?
2) At 151 pounds could 100 MGS of Atenolol & 5/20 of Lotrel be causing all of this discomfort. I have been on the Atenolol for about 6 months & the Lotrel for about 18 months. Could it be too much medication. I asked the doc. over the phone to wean me off of the Atenolol & he said that I have to set an appt. after having my 5th one this year 2 months ago with every single test run.
3) The problems usually go away after 2 hours. I feel fine until around 2-3 when I start to feel lethargic.
Please respond. I am going to have to bite the bullet & schedule another appt., but I think that weaning me from 100 MGS down would help solve that problem. My body is really sensitive to beta-blockers in high doses.
B/P was 116/66 yesterday, even though I felt like junk when I took it.